# SDR COMA9860367

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 320207221
- Condition: Worn
- Location: Apu
- Part time: 7,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SUPPLY CHECK VALVE WORN AND FALLING OUT.  REPLACED VALVE.
